Have been on labetalol for 2 weeks, for high blood pressure not controlled by other categories of hypertension meds, 100mg for a few days, then 200mg per day. I will need a higher dose for good enough BP, but I am concerned that the blurry vision might worsen. Thanks
Vision abnormalities is listed as a side effect.-Contact you doctor ASAP.-
I aslo believe , with any medication , the higher the dose , the more likely side effects will increase.
Please talk you your doctor about this delicate topic, he is the only qualified person to give you pofessinal assesment. This is for your own personal safety.Usually side effects go away after a short period of time , depending on the organism of each individual, we do not react in the same way to meds, for some people it may take longer and vice versa, also discuss this with your doctor.-
Take care and best of luck!
- Labetalol Information for Consumers
- Labetalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Labetalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Posted 25 Sep 2010 • 1 answer
Posted 21 Jun 2012 • 10 answers
High Blood Pressure - I was wondering if anyone has had blurred vision with Clonidine or Metoprolol?
Posted 17 May 2013 • 3 answers
Posted 11 Jun 2013 • 1 answer